On the Cauchy problem for a first-order quasilinear equation on a manifold
Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 257-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_2_a15,
author = {E. Yu. Panov},
title = {On the {Cauchy} problem for a first-order quasilinear equation on a manifold},
journal = {Differencialʹnye uravneni\^a},
pages = {257--266},
year = {1997},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_2_a15/}
}
E. Yu. Panov. On the Cauchy problem for a first-order quasilinear equation on a manifold. Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 257-266. http://geodesic.mathdoc.fr/item/DE_1997_33_2_a15/